# SDR IPXA2025013140114

- Difficulty date: January 11, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 27,355 hours, 16,744 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING, LOWER SURFACE, NEAR STA 0,(ROOT), UNDER I/B FLAP, NEXT TO I/B FLAP TRACK HAS GOUGE. DOT 103-35.  FABRICATED NEW SKIN, TOP STUB IAW A300 57-51-12. PN: 2024-T3 .050C, BN: 0004328497
